# SDR AT9900557

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND LEFT WING UPPER TRAILING EDGE PANEL DELAMINATED.  REMOVED PANEL, REPAIRED DELAMINATED AREAS WITH NEW CORE.  SPLICED UPPER SKIN IAW DC9 SRM 51-10-2, RES NR 07217, EO NR 991185.  REMOVED AND REPLACED BONDED DOUBLER IAW SRM 51-70-2.  REINSTALLED LEFT TRAILING EDGE PANEL IAW SRM 51-30-1, 51-30-2.
